- May 14, 2018 at 8:27 am #175783
RedSkyParticipantTopics: 3Replies: 20
I’ve read that hormones can effect candida and create overgrowth, I have used the contraceptive implant for pretty much my whole adult life as the pill didn’t seem to suit me. Thinking back not sure if I got the implant or had candida first but as I was on the pill before I don’t think it matters.
I’ve tried everything else I can think of so have just booked to get my implant removed. Due to this horrible illness I haven’t had sex in nearly 3 months, in all that time I’ve tried everything my GP has recommended, and now obviously found this site and diet and whilst I’ve only been on it for a few weeks I have a life I need to get back to that simply can’t wait for me to feel better and function (work, uni, family, not just sex! haha).
Has anyone ever had or heard of the contraceptive implant causing problems, and is there any contraceptive that won’t cause issues? I can’t imagine that a bit of latex covered in who knows what is going to be great for thrush either.
You must be logged in to reply to this topic.